Über Rungesche Paare komplexer Mannigfaltigkeiten.

K. Stein; K.-J. RAMSPOTT

Mathematische Annalen (1962)

  • Volume: 145, page 444-463
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stein, K., and RAMSPOTT, K.-J.. "Über Rungesche Paare komplexer Mannigfaltigkeiten.." Mathematische Annalen 145 (1962): 444-463. <http://eudml.org/doc/160919>.

author = {Stein, K., RAMSPOTT, K.-J.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {444-463},
title = {Über Rungesche Paare komplexer Mannigfaltigkeiten.},
url = {http://eudml.org/doc/160919},
volume = {145},
year = {1962},

AU - Stein, K.
TI - Über Rungesche Paare komplexer Mannigfaltigkeiten.
JO - Mathematische Annalen
PY - 1962
VL - 145
SP - 444
EP - 463
KW - complex functions
UR - http://eudml.org/doc/160919
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.